Web of Science: 5 citations, Scopus: 5 citations, Google Scholar: citations
Selections generating new topologies
Gutev, Valentin (University of KwaZulu-Natal (Durban, Sud-àfrica). School of Mathematical Sciences)
Tomita, Artur (Universidade de São Paulo. Instituto de Matemática e Estatística)

Date: 2007
Abstract: Every (continuous) selection for the non-empty 2-point subsets of a space X naturally defines an interval-like topology on X. In the present paper, we demonstrate that, for a second-countable zerodimensional space X, this topology may fail to be first-countable at some (or, even any) point of X. This settles some problems stated in [7].
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions matemàtiques, V. 51 n. 1 (2007) p. 3-15, ISSN 0214-1493

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/218480
DOI: 10.5565/PUBLMAT_51107_01


13 p, 173.4 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2007-03-29, last modified 2019-12-06



   Favorit i Compartir